Ureteric Stent

by Chris Bailey
(Northampton United Kingdom )

About 2 years ago I had a kidney stone which got lodged so I had to have a stent put in for about 10 weeks or so.


The pain was excruciating and I ended up on 100ml of Oramorph whilst the stent was in. I also got admitted to hospital about 14 times in those weeks due to the pain.

Since I had that stent taken out I have had stomach problems like you would not believe. I experienced a lot of pain and at one point I was unable to hold anything down including fluids.

This went on for nearly 3 weeks. The pain was so bad that my doctor put me on Oxycodone to help deal with the pain. I am now off Oxycodone, which was hard work to come off it and I'm currently on Pregabalin, Tramadol, Omeprazol, Donperidomeand Cyclizine and Hydrochloride.

I regularly get severe pains and was just wondering if anyone else has experienced this.

The doctors are at a loss as to what has caused these problems. Before I was a very active sporty person but now I am unable to play sports and had to change my job role as couldn't manage that either.

Comments for Ureteric Stent

Average Rating starstarstarstarstar

Click here to add your own comments

Mar 11, 2017
Rating
starstarstarstarstar
Been There! NEW
by: Lady1954

I too had a blockage, then a stent, a lithotripsy, a 2nd lithotripsy, the stent removed another blockage , then a 3rd lithotripsy. This was back in 2013. I have been stone free since March 2014, when the last fragment finally passed.
All this in about 10 months. It was hell.
I have lost nearly 40 lbs (not really a bad thing, but because of the pain through my abdomen.). I was told it is probably renal colic. However, I was found to have a benign renal tumor, too. This is being monitored by my urologist.
The in January I slipped, fell and fractured a vertebrae in my back. Talk about stomach pain...worse than ever. Now have severe back pain along with continuing stomach issues.
Not sure why this happens, but I can tell you that you are not the only one dealing with these issues.
I have had several CT scans with and without contrast along with MRIs.
At this point, it could be a combination of a few things. I know that if don't drink enough, the pain is worse. I try to stay hydrated, but even that can be difficult when my stamach acts up.
I think both of my issues are working together to cause my on going problems. The kidney perhaps because of scarring and the back because of a 25% decrease in my spine height.
I hope you find a solution to your issues so that you might find some relief from the pain. Be careful with all the pain medications (as I'm sure you're aware.)
I am planning back ablations to burn the nerves and get off the tramadol (again.).
Good luck to you! 👍

Charlene

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Kidney Stent Reviews.